# SDR 0203329910

- Difficulty date: September 12, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- Aircraft time: 83,005 hours, 95,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in ATL, a crack was found in the flight compartment horizontal pressure panel at station 105, X=-35. Repaired per EA 99-190722.
